# SDR DALA2023080106244

- Difficulty date: July 27, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,562 hours, 16,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO FCO DUE TO ENCOUNTERED HAIL STORM ON DEPARTURE. FIRST OFFICER'S WINDSHIELD OUTER PANE SHATTERED, RADOME DAMAGED AND WEATHER RADAR FAIL. CORRECTIVE ACTION: REPLACED R1 WINDOW AND RADOME. (2887127)
